Paper Search Console

Home Search Page Alphabetical List About Contact

Journal Title

Title of Journal: Front. Math. China

Search In Journal Title:

Abbravation: Frontiers of Mathematics in China

Search In Journal Abbravation:

Publisher

SP Higher Education Press

Search In Publisher:

DOI

10.1007/s10532-015-9747-0

Search In DOI:

ISSN

1673-3576

Search In ISSN:
Search In Title Of Papers:

Existence of almost periodic solutions for neutral delay difference systems

Authors: Qiuxiang Feng, Rong Yuan,

Publish Date: 2009/03/10
Volume: 4, Issue:3, Pages: 437-462
PDF Link

Abstract

In this paper, the existence of almost periodic solutions is studied via the Lyapunov function. Razumikhin type theorems are established on the existence, uniqueness and uniformly asymptotic stability of almost periodic solutions. Two examples are given to explain our results.


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result:



Help video to use 'Paper Search Console'